It is important to be able to recognize the most common signs of steroid abuse if you know someone who you suspect of taking these drugs.
Usually they are used to produce a physiological change in the body to increase muscle mass.
Injecting ones self with steroids can result in a number of negative side-effects, including increased aggression, or “roid rage”.
Someone who is experiencing this side-effect gets easily agitated or annoyed and acts out in ways which would usually be considered uncharacteristic.
If this is the case then steroid use may be involved.
Shrinking of the testicles is another common side-effect of using these drugs, because of the estrogen involved in taking them.
It creates changes such as testicular atrophy that results in shrinking.
When someone is using steroids, there is usually a change in the person’s external mood and appearance.
Sometimes the changes are more subtle while other times they are painfully obvious.
It is important to look closely to see if any changes have taken place so you will be able to confront the person about their abuse.
In certain cases gynocomastia can take place, which is the development of breast tissue in the chest area.
Some people also have bad breath and thinning hair as a result of using them.
The side-effects depend on the person who is taking them; however there can be an extreme change in appetite, either decreased or increased.
Dizziness, tremors, nausea, and vomiting are some of the other come side-effects that you will want to keep an eye out for.
Keep your eye out with anyone you know for unusual signs as other types of addiction such as benzo addiction are also common.
Other signs of steroid abuse include jaundice, which presents as yellowish-colored skin and eyes. This is a sign of serious liver damage and if a person has becomes jaundiced immediate treatment is necessary.
Leaving this side-effects untreated can result in even more serious health problems and even death.
Some people also experience an increase in acne and cysts on the skin, although this is not always the case.
The truth is that the reactions are different for everyone, but with regular use almost always comes at least some side-effects.
This is why it is important to pay close attention to the behavior and appearance of the person you may suspect who may have signs of steroid abuse .
They can be extremely dangerous and cause serious health problems that can take quite a toll on the body over a long period of time.